# SDR SWIA201232128

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 23,549 hours, 19,054 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT THE START OF THE TAKEOFF ROLL AIRCRAFT VEERED TO THE RIGHT SHARPLY.  (FLT 4743)  REPLACED NR 3 BRAKE ASSEMBLY IN REFERENCE TO 200 AMM.  P/N OFF 5010520-1  S/N OFF APR02-3357
